Boundary conditions for the single-factor term structure equation
2011 (English)In: The Annals of Applied Probability, ISSN 1050-5164, E-ISSN 2168-8737, Vol. 21, no 1, 332-350 p.Article in journal (Refereed) Published
We study the term structure equation for single-factor models that predict nonnegative short rates. In particular, we show that the price of a bond or a bond option is the unique classical solution to a parabolic differential equation with a certain boundary behavior for vanishing values of the short rate. If the boundary is attainable then this boundary behavior serves as a boundary condition and guarantees uniqueness of solutions. On the other hand, if the boundary is nonattainable then the boundary behavior is not needed to guarantee uniqueness but it is nevertheless very useful, for instance, from a numerical perspective.
Place, publisher, year, edition, pages
2011. Vol. 21, no 1, 332-350 p.
The term structure equation, degenerate parabolic equations, stochastic representation
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-119598DOI: 10.1214/10-AAP698ISI: 000286359600011OAI: oai:DiVA.org:uu-119598DiVA: diva2:300534